# SDR 06FDEA0283

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Mismanufactured
- Location: Bs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 570.5 LBL 10 MCD CUTOUT I/B SILL HAS FASTENER HOLE WITH NO EDGE MARGIN.  HOLE LOCATED AT SILL SPLICE.  COMPLIED WITH FED EX EA 7-5310-98588.
